Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 67, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 25, 2012, 9:22 PM CDT for Buchanan County, Delaware County, Linn County, Iowa. It was in force for 53 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2012, 9:22 PM CDT (02:22 UTC)
- Expired
- Jul 25, 2012, 10:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Buchanan County, IA, Delaware County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 117 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 9:24 PM CDT | TSTM WND DMG | 1 W Independence, IA | REPORT OF 3 INCH DIAMETER TREE LIMB DOWN. |
| Jul 25, 9:24 PM CDT | TSTM WND DMG | Independence, IA | REPORT OF LARGE TREE BRANCHES DOWN AND POWER LINES IN THE CITY. |
| Jul 25, 9:27 PM CDT | TSTM WND GST 50 | N Independence, IA | |
| Jul 25, 9:30 PM CDT | TSTM WND DMG | Independence, IA | MULTIPLE REPORTS OF TREE LIMBS AND TREES DOWN IN QUESQUETON, INDEPENDENCE AND ROWLEY. POWER WAS OUT IN ROWLEY. |
| Jul 25, 9:30 PM CDT | TSTM WND DMG | N Independence, IA | DELAYED REPORT. TIME ESTIMATED. SIX TO SEVEN 40 TO 70 FOOT TALL TREES DOWN IN TOWN. ONE FELL ONTO A HOUSE. ABOUT 20 LIMBS 30 TO 40 FEET LONG DOWN. NUMEROUS BRANCHES 10 TO 30 FEET LONG DOWN. TREE DAMAGE OCCURRED WITH FIRST STORM THAT CAME THROUGH TOWN. SPOTTER |
| Jul 25, 9:45 PM CDT | TSTM WND GST 52 | Rowley, IA | 52 MPH WIND GUSTS AND SMALL BRANCHES DOWN IN ROWLEY AND QUASQUETON. TIME ESTIMATED. |
| Jul 25, 9:45 PM CDT | HAIL 0.75 | Rowley, IA | DIME SIZE HAIL IN ROWLEY AND QUASQUETON. TIME ESTIMATED. |
| Jul 25, 9:50 PM CDT | TSTM WND DMG | Winthrop, IA | TREE LIMBS UP TO 5 INCHES IN DIAMETER ARE DOWN. |
| Jul 25, 9:52 PM CDT | TSTM WND GST 60 | 1 W Ryan, IA | REPORT RELAYED BY THE EMERGENCY MANAGER |
| Jul 25, 10:01 PM CDT | TSTM WND GST 51 | 1 Sse Manchester, IA | MEASURED BY IOWA DOT RWIS |
| Jul 25, 10:07 PM CDT | TSTM WND DMG | Delhi, IA | DELAYED REPORT OF TREES AND TREE LIMBS DOWN AS WELL AS POWER LINES. WIND SPEED ESTIMATED AT 70 MPH. REPORT RELAYED BY THE EMERGENCY MANAGER. TIME WAS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 8:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 2702 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WUUS53 KDVN 260222
SVRDVN
IAC019-055-113-260315-
/O.NEW.KDVN.SV.W.0067.120726T0222Z-120726T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
922 PM CDT WED JUL 25 2012
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LINN COUNTY IN EAST CENTRAL IOWA...
SOUTHERN BUCHANAN COUNTY IN NORTHEAST IOWA...
DELAWARE COUNTY IN NORTHEAST IOWA...
* UNTIL 1015 PM CDT.
* AT 920 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60
MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY
NEAR ROWLEY...OR NEAR INDEPENDENCE...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WALKER...QUASQUETON...WINTHROP...TROY MILLS...MASONVILLE...PARIS...
COGGON...RYAN...MANCHESTER...PRAIRIEBURG...DELAWARE...HOPKINTON...
EARLVILLE AND DELHI.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 49 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
&&
LAT...LON 4256 9115 4230 9113 4230 9136 4220 9138
4228 9183 4230 9184 4230 9196 4230 9200
4251 9201
TIME...MOT...LOC 0222Z 270DEG 27KT 4239 9186
WIND...HAIL 60MPH 1.00IN
$$
DLF1 follow-up statement
486
WWUS53 KDVN 260242
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT WED JUL 25 2012
IAC019-055-113-260315-
/O.CON.KDVN.SV.W.0067.000000T0000Z-120726T0315Z/
LINN IA-DELAWARE IA-BUCHANAN IA-
942 PM CDT WED JUL 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN BUCHANAN...DELAWARE AND NORTHERN LINN COUNTIES...
AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR QUASQUETON...OR 9 MILES SOUTHEAST OF
INDEPENDENCE...MOVING EAST AT 30 MPH.
THE BUCHANAN COUNTY SHERIFFS OFFICE RECEIVED REPORTS THAT THIS
STORM BLEW DOWN POWER LINES AND SOME TREE BRANCHES IN INDEPENDENCE
AROUND 925 PM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY
MILLS PARK...WINTHROP...TROY MILLS...MONTI...WINTHROP GOLF COURSE...
PARIS...ROBINSON...MASONVILLE...COGGON...COFFINS GROVE PARK...RYAN...
MANCHESTER AIRPORT...PRAIRIEBURG...MANCHESTER...SAND SPRINGS...TURTLE
CREEK PARK...PETERSBURG...ONEIDA...HOPKINTON...EARLVILLE...DELHI...
DELAWARE...BUCK CREEK AND BAILEYS FORD PARK.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 50 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
&&
LAT...LON 4256 9115 4230 9113 4230 9136 4220 9138
4228 9183 4230 9184 4230 9196 4230 9200
4251 9201
TIME...MOT...LOC 0241Z 262DEG 24KT 4237 9174
WIND...HAIL 60MPH 1.00IN
$$
DLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:50 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 25, 6:50 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
650 PM CDT WED JUL 25 2012
.AVIATION...
A COLD FRONT THAT CURRENTLY STRETCHES FROM KDEH TO KAIQ TO KAFK
WILL SLOWLY MOVE EASTWARD THROUGH IOWA THIS EVENING AND EXIT INTO
ILLINOIS BY 15 UTC. CEILINGS WILL BE VFR THROUGH THE TAF PERIOD
WITH THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS ALONG AND BEHIND
COLD THE FRONT. PERIODS OF MVFR CEILINGS ARE POSSIBLE IN THE
STRONGER SHOWERS AND THUNDERSTORMS. COVERAGE AND INTENSITY OF
STORMS IS STILL IN QUESTION BUT THE BETTER CHANCES ARE NEAR KCID
AND KDBQ. THE MAIN CHANGES FROM THE 18 UTC ISSUANCE WERE TO PUSH
BACK THE ONSET OF SHOWERS AND THUNDERSTORMS AT KCID AND KDBQ.
DC
&&
.PREV DISCUSSION... /ISSUED 329 PM CDT WED JUL 25 2012/
.SYNOPSIS...
12Z UA ANALYSIS HAD AN 850MB OCCLUDED LOW JUST NORTHWEST OF LAKE
WINNIPEG. THE TRIPLE POINT WAS JUST WEST OF KINL WITH THE 850MB
WARM FRONT RUNNING SOUTHEAST INTO INDIANA. THE 850MB COLD FRONT
RAN SOUTHWEST FROM THE TRIPLE POINT INTO NORTHEAST NEW MEXICO.
WEAK TROFS RAN FROM JUST EAST OF THE MISSISSIPPI RIVER TO THE
MISSOURI RIVER. SATELLITE TRENDS THROUGH MID AFTERNOON SHOW
DIURNAL CU FROM ILLINOIS BACK THROUGH MISSOURI AND THE LOWER
MISSISSIPPI VALLEY. MID AND HIGH LEVEL CLOUDS RAN FROM MICHIGAN
WEST INTO SOUTH DAKOTA AND NEBRASKA WITH SOME CONVECTION PER RADAR.
18Z SFC ANALYSIS HAS A SFC LOW NEAR KMSP WITH A WARM FRONT
SOUTHEAST INTO EASTERN IOWA WHILE THE COLD FRONT RAN SOUTHWEST TO
ANOTHER LOW NEAR KHLC. TWO SUBTLE WEAK TROFS WERE ACROSS IOWA. DEW
POINTS WERE MAINLY IN THE 60S ACROSS THE MIDWEST WITH 70S FROM
MINNESOTA SOUTHEAST INTO INDIANA.
.SHORT TERM...TONIGHT AND THURSDAY
THE QUESTION IS WHEN WILL CONVECTION BEGIN AND HOW WIDESPREAD WILL
IT BE TONIGHT.
RAP TRENDS HAVE CONTINUED TO SHOW CONVECTIVE TEMPERATURES AT OR
ABOVE 103 THROUGH LATE AFTERNOON. REAL DATA CONTINUES TO SUPPORT
THE COLD FRONT BEING AN ANAFRONT WITH THE PRECIPITATION
ALONG/BEHIND IT. LIKEWISE...RAP TRENDS INDICATE THE BEST FORCING
TO BE ALONG AND BEHIND THE FRONT. THUS THROUGH LATE AFTERNOON DRY
CONDITIONS WILL CONTINUE ACROSS THE AREA.
BY EARLY EVENING THE UPPER ATMOSPHERE WILL HAVE COOLED SLIGHTLY
WITH THE APPROACHING SHORTWAVE. THUS SPOTTY CONVECTION SHOULD
BEGIN BREAKING OUT AROUND 00Z IN THE HWY 20 CORRIDOR WEST OF DBQ.
ONCE CONVECTION BEGINS...THE FORCING IS STRONG ENOUGH THAT IT
SHOULD FORM A RESPECTABLE BAND OVER THE NORTHWEST CWFA DURING THE
EVENING HOURS THAT SLOWLY MOVES TO THE SOUTH AND EAST. HOWEVER...
LIKE YESTERDAY THE MODELS SHOW THE OVERALL FORCING WEAKENING
DURING THE LATE EVENING HOURS AND BECOMING QUITE WEAK AFTER MIDNIGHT.
THUS THE BETTER CHANCES FOR ANY RAIN WILL BE DURING THE EVENING
HOURS ACROSS THE NORTHWEST CWFA WITH CONVECTION WEAKENING TO MORE
SHRA THAN TSRA BY LATE EVENING AND AFTER MIDNIGHT. A WEAK
SHORTWAVE OVER KANSAS THIS MORNING IN THE UA ANALYSIS MAY ALLOW
CONVECTION TO REDEVELOP JUST PRIOR TO DAWN OVER THE SOUTHEAST
THIRD TO HALF OF THE CWFA. INDEED THE FORCING ON THE 335K THETA
SFC DOES SHOW AN INCREASE ACROSS THE SOUTHERN CWFA AROUND SUNRISE
AND THEN OVER THE SOUTHEAST HALF SHORTLY AFTER SUNRISE.
THEREFORE...WILL CONTINUE WITH THE IDEA OF THE HIGHER POPS BEING
BEHIND THE FRONT THIS EVENING. OUTFLOW BOUNDARIES FROM ANY
CONVECTION MAY PROPEL THE COLD FRONT SOUTHEAST DURING THE EVENING
WHICH MAY INITIATE CONVECTION FURTHER TO THE SOUTHEAST.
AS FOR THE HEAT HEADLINES...BASED ON PROJECTED TEMPERATURES THE
HEAT ADVISORY WILL BE EXTENDED UNTIL 8 PM.
THURSDAY...ISOLATED TO SCATTERED CONVECTION SHOULD BE OCCURRING
ACROSS THE CWFA DURING THE MORNING WITH THE SOUTHEAST HALF HAVING
THE BEST CHANCE. AN APPROACHING SHORTWAVE DURING THE AFTERNOON MAY
RESULT IN NEW CONVECTION DEVELOPING AFTER A LULL DURING THE LATE
MORNING AND EARLY AFTERNOON. ..08..
.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY
THE FRONTAL PASSAGE IN THE SHORT TERM TIME FRAME WILL LEAD TO FAIR
AND NOT AS HOT WEATHER FRIDAY AND SATURDAY AS A SURFACE RIDGE MOVES
INTO THE AREA. IN FACT...THESE COULD BE TWO OF THE NICER DAYS WE
HAVE EXPERIENCED IN AWHILE.
THE RIDGE WILL SHIFT EAST ALLOWING RETURN FLOW AND WAA TO DEVELOP
LATE SATURDAY NIGHT. WITH MODEL INDICATIONS OF SOME JET SUPPORT...
THE COMBINATION SHOULD BE SUFFICIENT FOR CHANCE POPS LATE SATURDAY
INTO SUNDAY. WITH THE JET OVERHEAD AND A WEAK FRONTAL BOUNDARY
PROGGED IN THE AREA...HAVE RETAINED SOME LOW POPS INTO MONDAY.
FOR THE REMAINDER OF THE WEEK...A WEAK JET REMAINS IN PROXIMITY...
BUT ANY OTHER SUPPORT FOR PRECIP APPEARS LACKING AS THE SURFACE
FRONT SEEMS TO WASH OUT OR POSSIBLE REFORM TO THE SOUTHWEST. MODELS
SHOW LITTLE AGREEMENT HERE...AND THE LOW-LEVEL JET APPEARS TO BE
A NON-FACTOR AS A SOURCE FOR CONVECTIVE INITIATION. THUS GIVEN THE
OVERALL DRY PATTERN AND TO AVOID RAISING HOPES FOR RAINFALL...KEPT
POPS LOW TUESDAY AND WEDNESDAY. WOLF
.CLIMATE...
RECORD HIGHS FOR JULY 25...
BURLINGTON.....107 IN 1936
CEDAR RAPIDS...105 IN 1940
DUBUQUE........102 IN 1940
MOLINE.........105 IN 1940
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CLARK-SCOTLAND.
&&
DCHazardous weather outlook, Jul 25, 3:42 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 342 PM CDT WED JUL 25 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 342 AM CDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A HEAT ADVISORY CONTINUES IN EFFECT FOR THE ENTIRE OUTLOOK AREA INTO THE EVENING. DANGEROUSLY HOT CONDITIONS ARE EXPECTED WITH HEAT INDEX VALUES AROUND 105 OR HIGHER. IN ADDITION...A HEIGHTENED FIRE DANGER WILL EXIST TODAY DUE TO VERY DRY VEGETATION...LOW RELATIVE HUMIDITY AND BREEZY WINDS. THUNDERSTORMS ARE LIKELY TONIGHT OVER PORTIONS OF THE OUTLOOK AREA AS A COLD FRONT MOVES THROUGH THE REGION. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THURSDAY. SOME STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS IN THE AFTERNOON. THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY NIGHT. IT IS TOO SOON TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER IN THESE PERIODS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED LATE THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jul 25, 8:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 PM CDT WED JUL 25 2012
IAZ040>042-051-052-260300-
LINN IA-DUBUQUE IA-DELAWARE IA-BENTON IA-BUCHANAN IA-
835 PM CDT WED JUL 25 2012
...SCATTERED THUNDERSTORMS POSSIBLE...
AT 830 PM...SCATTERED THUNDERSTORMS WERE RAPIDLY DEVELOPING FROM THE
WATERLOO AREA SOUTHWEST THROUGH MARSHALLTOWN. THE STORMS WERE
MOVING EAST AT 35 MPH AND SHOULD SPREAD INTO BUCHANAN...DELAWARE...
BENTON AND LINN COUNTIES BETWEEN 9 PM AND 10 PM. THESE STORMS WILL
BE CAPABLE OF STRONG WIND GUSTS...HAIL AND BRIEF HEAVY
DOWNPOURS...AN ISOLATED SEVERE THUNDERSTORM CAN NOT BE RULE OUT.
&&
LAT...LON 4264 9113 4229 9112 4230 9136 4194 9137
4186 9140 4187 9226 4208 9231 4230 9231
4230 9207 4265 9208The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:35 PM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Linn | 85 min |
| Jul 25, 10:12 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 63 min |
| Jul 25, 10:12 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 48 min |
| Jul 25, 10:22 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Iowa, Johnson, Linn | 53 min |
| Jul 25, 10:56 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Johnson, Jones, Linn | 64 min |
| Jul 25, 11:45 PM CDT | Special Weather Statement | DVN | Des Moines | 60 min |
| Jul 26, 1:21 AM CDT | Special Weather Statement | DVN | Des Moines | 69 min |
| Jul 26, 1:35 AM CDT | Special Weather Statement | DVN | Cedar | 25 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.